Rozavel and pivasta are giving me tremendous side effect effects viz muscule pain,dizziness and shaking of hands,legs. Is there any realistic substitute/supplements for statins in indian market with no critical side effect .that will lower ldl by 15-20% ? For example coelveselam?
Triglycerides : 412, TSH : 9.43,
In the recent blood test i have these values Higher level, which doctor i need to visit, Cardiologist or endocrinologist ?? what are the complication of these levels?
My mother in law is 75 years old having a pacemaker installed in her heart. She had to take off her hearing aid device since the cardiologist said the electromagnetic signals will interfere with the working of pacemaker. Can pacemaker and hearing aid both co-exist if the hearing aid battery is kept at a distance of more than 6 inches from the place of pacemaker installed. If yes then which hearing aid to be purchased. Request to reply.
Got my bp checked and cross-checked multiple times today. Came out as 90/80 on an average. (Results varied as 88/78 and 92/80) This value seemed unlikely to me, but I'm sure the machine was working right. I knew my bp is usually low, but this was much lower than I expected. I have chronic stress and frequent anxiety attacks, long term depression and borderline personality disorder. However, today was one of my better days, with less stress. Frequently I have palpitations but I just dismiss them as anxiety.
Also have a very low/slight pulse.
High blood pressure about 130/95. Sometimes 140/103. This high blood pressure is from 1 week. Headache on left side above left eye.